... Directions are 2 every 6-8 hours. I have been taking them for several years and now find myself taking up to 8 or 9 pills at a time, and then 3 or 4 more 2 or 3 more times a day. I just had my blood tested to get an epidural cortisone shot in my spine to help the pain and it came back elevated to 300. The technician said this is a clotting factor; that it is elevated too high and that it affects clotting. He said it indicates the thinning of my blood and won't give me the shot because the danger of bleeding is way too high. He pushed the shot back 2 weeks and said it's not the Norco, but the extra cortisone I have had to take recently. I didn't tell him about the excessive amount of Norco I take. Have I done bad damage to myself, that can't be reversed? How do I cut back on my Norco use without danger? I , for very private reasons, can't tell my Doctor. I need to do this alone, at home. I also have Addison's Disease and read that Norco is very bad to take if you have it. Can someone help me? I don't know what to do, or how to cut way back or get off the Norco. I really do need it for the pain, but I don't want to get the many damages from taking it, especially if it's not too late. I just read all the side effects and warnings today on the internet, and I have just a few of the symtoms of side effects; I am having some problems hearing, my eyesight is just a little worse and my memory is pretty bad. Other than these things, I don't seem to have any of the serious side effects that I know of. My Doctor just did some bloodwork a week ago, and my liver and kidneys are fine. Oh, I do have some problems with my stomach: an early ulcer, gastritis, and swing back and forth from constipation to extreme diahryea, though I have had these for a long time and don't know whether they are Norco related or not. I just really want to cut way back, or stop taking the Norco if I can.
I think you have to buckle down and just take what you need for pain relief. I know that's easier said than done but the tylonol is hell on your liver. I take alot of narcotics but I made sure there's no tylonol,like MS Contin,oxycontin. I'm on dilaudid 8 8mg tabs a day which is a very large dose,but the pharmacist if taking morphine for a long time is bad on my body and he told me it wasn't,but if someone with no tolerance took 1 8mg dilaudid that would probably be it for them. If you find you can't stop the norco because the pain is so bad or the withdrawl( which will be if you stoped cold turkey) ask your doc to swich meds. Your still going to be pysicaly addicted but it won't be so bad on your body. He or she should do it because of what you said about taking it with your other condition. It's not easy but you could try getting on suboxone to get off opiates all together but you still have the pain. I would switch to something not so bad or quit because unfortunetly that's your only two options. Good luck.
- Norco Information for Consumers
- Norco Information for Healthcare Professionals (includes dosage details)
- Side Effects of Norco (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Dec 2010 • 1 answer
Posted 30 Aug 2011 • 1 answer
Medication - Hi I have a question.. My doctor just recently switched me from norco 10/325 6 times a?
Posted 25 Oct 2012 • 5 answers
Medication - This is my second post in 3 days today's? ? Is about different meds I am taking 325/10?
Posted 16 Feb 2013 • 2 answers
Posted 19 Oct 2016 • 3 answers